# SDR AALA991339

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN BULGED FASTENER HEADS POPPED STATION 480-482 FROM STRINGER 28L TO 2 INCHES OUTBOARD.  CUT AND REMOVED CORRODED SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 3A.  (M)
